# SDR AALA201904309015

- Difficulty date: April 29, 2019
- Submitted: April 30, 2019
- Operation: Air carrier
- Aircraft: N807AW
- Make and model: Airbus A319-132
- Aircraft serial: 1064
- Aircraft time: 63,715 hours, 28,272 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: R1 Door Assist
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: R1 DOOR DAMPENER PRESSURE BEYOND LIMITS. MAINTENANCE SERVICED DAMPENER TO PROPER PRESSURE PER AMM 52-10-00 AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
